RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1972, Volume 36, Issue 1, Pages 234–239 (Mi izv2295)  

On approximation of $l$-smooth functions by rational functions in the integral metric

L. D. Ivanov


Abstract: In this paper it is proved that, roughly speaking, the rapidity of approximation of $l$-smooth functions of $n$ variables by rational functions that depend on parameters is the same in the integral metric as in the uniform metric.

Full text: PDF file (529 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1972, 6:1, 235–240

Bibliographic databases:

UDC: 517.5
MSC: Primary 41A25; Secondary 41A20
Received: 29.04.1971

Citation: L. D. Ivanov, “On approximation of $l$-smooth functions by rational functions in the integral metric”, Izv. Akad. Nauk SSSR Ser. Mat., 36:1 (1972), 234–239; Math. USSR-Izv., 6:1 (1972), 235–240

Citation in format AMSBIB
\Bibitem{Iva72}
\by L.~D.~Ivanov
\paper On approximation of $l$-smooth functions by rational functions in the integral metric
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1972
\vol 36
\issue 1
\pages 234--239
\mathnet{http://mi.mathnet.ru/izv2295}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=294955}
\zmath{https://zbmath.org/?q=an:0243.41016}
\transl
\jour Math. USSR-Izv.
\yr 1972
\vol 6
\issue 1
\pages 235--240
\crossref{https://doi.org/10.1070/IM1972v006n01ABEH001872}


Linking options:
  • http://mi.mathnet.ru/eng/izv2295
  • http://mi.mathnet.ru/eng/izv/v36/i1/p234

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:116
    Full text:48
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020